iHerb Customer Reviews
Made me break out
8 people found the following review helpful
Posted by Reviewer1313641 on Mar 04, 2010
Did not like - produced acne.
10 people found the following review helpful
Posted by Reviewer2667516 on Feb 06, 2010
taking this made my menstral cycle screw up. Started spotting within 2 weeks of taking it and I stopped taking.Tried taking again thinking there were other reasons for spotting.Sure enough I started spotting again. Don't believe that it does not convert to homones cause it did for me. Be careful taking this. I was on 100mg a day. I did get an energy boost but no weight loss.
21 people found the following review helpful
Posted by Reviewer3131977 on Jan 13, 2009
First of all, these pills are not really 7-Keto. 7-Keto is 7-oxo DHEA acetate, and these pills are "DHEA Acetate-7-one." I tried these so-called "7-Keto" pills from Now Foods, and they did absolutely nothing for me. I even took a higher dose, and still got nothing. I recommend that you get the real 7-Keto from Source Naturals. I've had good results with Source Naturals' 7-Keto.
Don't waste your money buying this!!
12 people found the following review helpful
Posted by Reviewer2730657 on Apr 08, 2009
Causes no weight loss, and hypertensive patients must be extremely careful taking this pill since it rises your blood pressure atleast 20 points, both diastolic ans systolic.So don't waste your money buying this.
Caution! Check out recent studies on effect of DHEA, even in 7-KETO form!
11 people found the following review helpful
Posted by Reviewer2627714 on Nov 22, 2008
I've used this product in the past, but recommend to anyone considering it, that they check the web for the most recent studies on side effects of DHEA use. Most 7-KETO manufacturers claim that 7-KETO doesn't have the side effects of regular DHEA, but recent studies cast significant doubt on that claim.